| Model Number |
TFAT40 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Visual Impairment (2138)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.No other complaints in the lot.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non-healthcare professional reported that following an intraocular lens (iol) implant procedure, the patient¿s vision was decreased and causing trouble with daily activities due to surgically induced astigmatism.The iol was exchanged with an alternate iol, 286 days following the initial procedure.Additional information has been requested; however, further information has not been received.
Additional Manufacturer Narrative
The customer indicated, the use of a qualified company cartridge and company handpiece.The customer indicated, the use of a viscoelastic.Which is not qualified for company cartridge use.The product investigation could not identify, a root cause for the reported complaint.The product was not returned to evaluate.No additional information has been provided at this time.The manufacturer internal reference number is: (b)(4).